Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1977, Volume 45, Issue 1

Ray-Homothetic Production Functions<133:RPF>2.0.CO;2-9
p. 133-146

Rolf Fare, Ronald W. Shephard

The notion of homotheticity is extended for production correspondences to span many special structures, with properties such as homogeneity, global homotheticity, semi-homogeneity, quasi-homogeneity, with a scaling law common to these structures which is also equivalent to linear expansion paths, thereby showing by comparison the generality of the latter. In these terms one may consider output-mix-dependent factor price deflation of cost and input-mix-dependent output price deflation of revenue.

Log In To View Full Content

Journal News